| Catalog Number |
RBY2C0840 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided; therefore, the manufacturing records could not be reviewed.This report is associated with mfr report numbers: 3005168196-2018-02139; 3005168196-2018-02140.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician was unable to advance three ruby coils through the hub of a non-penumbra microcatheter and, therefore, the microcatheter and ruby coils were removed.The procedure was then completed using an amplatzer plug with the guide catheter.There was no report of an adverse effect to the patient.